# SDR 96ZZZM1544

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350AD
- Make and model: Dorner DO328100
- Aircraft serial: 3050
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 001A711E1400008
- Condition: Damaged
- Location: Rt Nacelle
- Part time: 2,459 hours
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING DFW EN ROUTE TO CUU, IT WAS NOTED THAT THE RIGHT ENGINE INBOARD COWLING LEADING EDGE PEELED BACK FROM THE FRAME AND A PIECE BROKEN OFF.  CAPTAIN MADE AN EMERGENCY LANDING AT DFW WITHOUT INCIDENT.  AFTER LANDING, THE COWLING DOOR WAS INSPECTED AND THE SPOT WELDS ALONG THE LEADING EDGE AND THE BOTTOM OF THE DOOR ALONG WITH SEVERAL OTHERS ON THE FRAME WERE FOUND TO BE DEFECTIVE AND NOT HOLDING.  THE DOOR WILL BE RETURNED TO DORNIER FOR ANALYSIS.  A REPLACEMENT DOOR WILL BE INSTALLED AND THE AIRCRAFT WILL BE RETURNED TO SERVICE.  (M)
